# SDR SWAA2025032809138

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,018 hours, 30,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR HOLD DOWN TRIM PLATE SCREW MISSING PLATE IS STICKING UP FA SAYS ITS A TRIP HAZZARD <[01]. REPLACED SCREW PER AMM 25-27-21.
